VAERS Explorer
Back to explore

Report #2857093

Received Sep 5, 2025

Disabled
A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

Overview

Sex
Male
Age
70 yrs
State
AZ
Recovered
Not recovered
Vaccinated
Oct 26, 2021
Onset
Nov 20, 2021
Days to onset
25
Hospital days
—

Vaccines (1)

TypeNameManufacturerDoseLotRoute / Site
COVID19COVID19 (COVID19 (MODERNA))MODERNAUNK017F21ASYR / UN

Symptoms (8)

Acoustic stimulation tests abnormalBarotraumaDeafnessFatigueHearing aid userSinus disorderSleep deficitTinnitus

Symptom narrative

I received the recommended COVID 19 Moderna vaccination booster shot on 10/26/2021. Approximately November 10th through November 19th I experienced frequent, random episodes of ear barotrauma in one or both ears. On November 20, 2021 ear barotrauma in the right ear "popped", followed immediately with continuous tinnitus in both ears. Ear barotrauma stopped immediately with the onset of tinnitus. I required an emergency room visit on 11/29/21 for exhaustion / sleep deprivation caused by a long history of pollen allergies and recent onset of 24/7 tinnitus. Diagnosis stated "Sinus disease; Tinnitus, bilateral". Referral to ENT doctor by medical facility upon discharge. On 12/06/21 Ear, Nose and Throat physician. Dr. requested a hearing test from on-site audiologist which revealed significant hearing loss. The onset of continuous tinnitus was diagnosed at that time as possibly due to hearing loss and sudden occurrence considered abnormal. Tinnitus is 24/7 and has continued to this day. Hearing aids, 100mm of Trazdone, 5 mg of Melatonin and occasional prescribed use of Valium 5mg allow for adequate sleep. I may (or may not) have developed chronic onset of sudden, continuous tinnitus on November 20,2021. I accepted significant hearing loss as the cause of my sudden chronic tinnitus, but recent medical articles have caused me to question the exact cause. COVID-19 vaccination-related tinnitus is associated with pre-vaccination metabolic disorders

Current illness

history of sever allergies, asthma

Medical history

asthma

Other medications

Breztri 160mcg-9mcgco

Allergies

codine

Lab data

ER treatment related to allergies / tinnitus 11/29/2021 and hearing test by Audiologist at ENT office